# SDR QXEA9800223

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate Strip
- Condition: Cracked
- Location: Wing Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING NUT PLATE STRIP FOR FUSELAGE TO WING FAIRING CRACKED JUST IN FRONT OF FORWARD LANDING GEAR LUG FITTING PANEL 92L.  INSTALLED PREVIOUSLY FABRICATED DOUBLER IAW FOKKER SRM 51-31-01 AND VERTICAL FASTENER AS PER MM 20-30-5.
